Help me please!!

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Sonia_F
New Member


Date Joined Jun 2007
Total Posts : 1
   Posted 6/21/2007 6:03 AM (GMT -6)   
Hello all! My dad is an Alzheimer’s patient. He has been taking a medicine called Risper…something like this Risperdal, I think since some 5 months and now the doctor has prescribed him Ebixa. He has been taking this since last week and yesterday I noticed a lump that has developed on his head. I read the side effects of Ebixa and nothing of this sort has been mentioned. Could it be that dad is allergic to the medicine? I phoned the doc yesterday buy he is out of town. I don’t know what to do in this situation…Should I stop giving him this drug?

Post Edited (Sonia_F) : 6/21/2007 5:09:08 AM (GMT-6)


Howlyncat
Elite Member


Date Joined Jan 2005
Total Posts : 24909
   Posted 6/21/2007 6:13 AM (GMT -6)   
I would call the ER and ask a triage nurse or the Doctor on call there if it is scaring you that much

What type of lump and where is it
Did he perhaps bang his head??
sorry for all the ?? but I dont think the med would cause theis hun BUT like I said please do call a doc at the ER just for your own peace of mind

You please take care and let me know how you and him make out

God BLess
LYN
    Contribute today to support Healing Well Forums...Donate @
 
Co Mod ..Crohns Forum
Moderator .......A/P Forum
Moderator ....Alzheimers Forum 
 
DX with Crohns, Pyoderma Gangrenosum,Anxiety /Panic
 
Take my Hand ...I will WALK with you
 
When the GOING gets TOUGH..The TOUGH get GOING 
 
 God Bless All
 
LYN    
                                  


M.Catherine
Regular Member


Date Joined May 2007
Total Posts : 102
   Posted 6/21/2007 9:44 AM (GMT -6)   
In Vancouver, British Columbia, Canada, we have medical walk-in clinics in every neighbourhood. I have always found them to be very good. If your own doctor isn't available, it's the way to go. I think Lyn is right that it's probably a bump, but why not have peace of mind by having someone check it out?
Mary

SnowyLynne
Veteran Member


Date Joined Apr 2004
Total Posts : 1539
   Posted 6/21/2007 10:11 AM (GMT -6)   
I too have never heard of meds.for AD causing lumps or bumps.I was on Aricept for 4 yrs.then Razadyne for 6,no problems like that..........
SnowyLynne


Howlyncat
Elite Member


Date Joined Jan 2005
Total Posts : 24909
   Posted 6/22/2007 7:43 AM (GMT -6)   
Hoping you read this thread again / we have these walk in clinics here in Ontario Canada as well

Lyn


    Contribute today to support Healing Well Forums...Donate @
 
Co Mod ..Crohns Forum
Moderator .......A/P Forum
Moderator ....Alzheimers Forum 
 
DX with Crohns, Pyoderma Gangrenosum,Anxiety /Panic
 
Take my Hand ...I will WALK with you
 
When the GOING gets TOUGH..The TOUGH get GOING 
 
 God Bless All
 
LYN    
                                  

Post Edited (Howlyncat) : 6/22/2007 6:47:13 AM (GMT-6)

New Topic Post Reply Printable Version
Forum Information
Currently it is Tuesday, September 27, 2016 3:42 PM (GMT -6)
There are a total of 2,694,904 posts in 297,510 threads.
View Active Threads


Who's Online
This forum has 152190 registered members. Please welcome our newest member, sore bottom.
372 Guest(s), 11 Registered Member(s) are currently online.  Details
cupcakespinkgal, AzerilA, lucynethel (OR Just Mike), SpecialLady, Katerina-b, Paxton, Redwing57, ks1905, Globetrotter, artermix, Tall Allen


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer